Mathematical Research Letters

Volume 17 (2010)

Number 3

On the existence of high index topologically minimal surfaces

Pages: 389 – 394

DOI: http://dx.doi.org/10.4310/MRL.2010.v17.n3.a1

Authors

David Bachman (Pitzer College)

Jesse Johnson (Oklahoma State University)

Abstract

The topological index of a surface was previously introduced by the first author as the topological analogue of the index of an unstable minimal surface. Here we show that surfaces of arbitrarily high topological index exist.

Full Text (PDF format)